zbMATH — the first resource for mathematics

A differential equation approach to interpolation at extremal points. (English) Zbl 0188.13003

Full Text: DOI
[1] Coddington, E. A. and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955. · Zbl 0064.33002
[2] Davis, C., Extrema of a Polynomial, Advanced problem 4714,Amer. Math. Monthly, Nov. 1957, p. 679–680.
[3] Davis, C., Mapping properties of some Čebyšév systems,Soviet Math. Dokl.,8 (1067) No. 4, p. 840–843. · Zbl 0185.20301
[4] Johnson, R. S., On Monosplines of least deviation,Trans. Amer. Math. Soc.,96 (1960), p. 458–477. · Zbl 0094.03903
[5] Karlin, S. and L. Schumaker, The fundamental theorem of Algebra for Tchebycheffian monosplines,J. d’Analyse Mathématique,20, (1967) p. 233–271 · Zbl 0187.02002
[6] Karlin, S. and W. J. Studden, Tchebycheff Systems with Applications in Analysis and Statistics, Interscience, New York, 1966. · Zbl 0153.38902
[7] Karlin, S. and Z. Ziegler, Tchebycheffian Spline Functions,J. SIAM Num. Anal.,3, No. 3 (1966), p. 514–543. · Zbl 0171.31002
[8] Mycielski, J. and S. Paszkowski, A generalization of Tchebycheff polynomials,Bull. Acad. Polon. Sci. Ser. Math. Astron. Phys.,8 (1960), p. 433–438. · Zbl 0094.03902
[9] Schumaker, L., On some approximation problems involving Tchebycheff Systems and spline functions, Dissertation, Stanford University, 1966.
[10] Videnskii, V. S., A class of interpolation polynomials with non-fixed nodes,A.M.S. transi. Dokladi 6 (1965), p. 637–640. · Zbl 0147.05201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.